Issue
Volume 35, Number 6

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 6, 35 (2017). Abstract
pdf
Full Article

Xiao Li, Zhonghua Qiao and Hui Zhang
A Second-Order Convex Splitting Scheme for a Cahn-Hilliard Equation with Variable Interfacial Parameters
J. Comp. Math., 35 (2017), pp. 693-710. Abstract
pdf
Full Article

Bin Wang, Xinyuan Wu, Fanwei Meng and Yonglei Fang
Exponential Fourier Collocation Methods for Solving First-Order Differential Equations
J. Comp. Math., 35 (2017), pp. 711-736. Abstract
pdf
Full Article

Qiujin Peng, Zhonghua Qiao and Shuyu Sun
Stability and Convergence Analysis of Second-Order Schemes for a Diffuse Interface Model with Peng-Robinson Equation of State
J. Comp. Math., 35 (2017), pp. 737-765. Abstract
pdf
Full Article

Haiyan Yuan, Jihong Shen and Cheng Song
Mean Square Stability and Dissipativity of Split-Step Theta Method for Nonlinear Neutral Stochastic Delay Differential Equations with Poisson Jumps
J. Comp. Math., 35 (2017), pp. 766-779. Abstract
pdf
Full Article

Kai Liu, Xinyuan Wu and Wei Shi
A Linearly-Fitted Conservative (Dissipative) Scheme for Efficiently Solving Conservative (Dissipative) Nonlinear Wave PDEs
J. Comp. Math., 35 (2017), pp. 780-800. Abstract
pdf
Full Article

Xiuling Yin, Chengjian Zhang and Yanqin Liu
Exponentially Fitted Trapezoidal Scheme for a Stochastic Oscillator
J. Comp. Math., 35 (2017), pp. 801-813. Abstract
pdf
Full Article

Xinchun Li
l1-Error Estimates on the Hamiltonian-Preserving Scheme for the Liouville Equation with Piecewise Constant Potentials: A Simple Proof
J. Comp. Math., 35 (2017), pp. 814-827. Abstract
pdf
Full Article

Yingxia Xi and Xia Ji
Recursive Integral Method for the Nonlinear Non-Selfadjoint Transmission Eigenvalue Problem
J. Comp. Math., 35 (2017), pp. 828-838. Abstract
pdf
Full Article